Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Conditions of initial task resolvability for systems of nonlinear functional differential equations

Annotation

Theorems of existence and uniqueness of Cauchy's problem solution for systems of nonlinear functional and differential equations are proved. During the proof of the theorems the positivity of the Cauchy's matrix corresponding linear system is used essentially. GRATITUDES: Work is executed with support of the Russian Fundamental Researches Fund and administration of Perm region (project № 10-01-96054-р_ural-а) and ZAO "PROGNOZ".

Keywords

system of functional differential equations; differential inequalities; Cauchy's matrix; solving

Full-text in one file

Download

UDC

517.929

Pages

542-549

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.